MathSciNet Relay Station
MathSciNet bibliographic data
MR2354438 11B39 (11A41 11A51 11B83)
Jaroma, John H.; Reddy, Kamaliya N. Classical and alternative approaches to the Mersenne and Fermat numbers. Amer. Math. Monthly 114 (2007), no. 8, 677–687.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement